# SDR CALA2025012700203

- Difficulty date: January 22, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 78,730 hours, 29,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A8122
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FWD CARGO COMPARTMENT WEB UNDER SCUFF PLATE B TW STA 440 TO STA 500.(REF AAR NR 1000025827) (REF: ESFR #1038235) REPLACED FWD CARGO COMPARTMENT WEB UNDER SCUFF PLATE BTW STA 440 TO STA 500 IAW B737-800 SRM 51-40-02-0G-0, 51-40-05-0G-0, 51-40-08-0G-0 AND DWG: 143A8330 REV M. (WORK ACCOMPLISHED BY V931930 AND AAR QC A-11 V931821)
